# SDR CA980512016

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Part time: 7,818 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SYSTEM FAILED AFTER TAKEOFF.  LANDED OK WITH ZERO DEGREE FLAPS.  FLAP ELECTRONIC CONTROL UNIT RESET.  PART TC:  6,973.
